Metoprolol and light headed: Hi, I have been... - Thyroid UK

Thyroid UK
109,225 members126,879 posts

Metoprolol and light headed

lisbriamy
lisbriamy

Hi, I have been taking metoprolol tartrate, 75mg twice a day. I also take methimizole, 10mg twice a day, Eliquis 5mg twice a day and Xanax as needed. Started it all because of hyperthyroid and went into A Fib. I have noticed the last several days my heart rate has been dropping into the 50's at night. I have spells of feeling dizzy in the daytime and my heart rate is usually in the 60's at that time (fitbit). Does this seem low? I was thinking I might need to lower the dose somewhat but I don't want to go back into A fib. I have a call into my dr but haven't heard back at this time. Any suggestions would be greatly appreciated. Thank you.

I would like to add that I have been having a ton of anxiety/nervousness, so not sure if that is making me light headed.

2 Replies
oldestnewest

I also take that same beta blocker u do. It says on my bottle can cause dizziness. What do u take for your afib?

I take metoprolol, 50mg ( was on 75) twice a day. It did make me dizzy and lightheaded but my body has now adjusted to it (it has been about 6-7 weeks). I did reduce my dose though because my blood pressure was also very low. I just got new blood work back and I am now hypo. She had me stop the methimizole for 2 weeks and retest my blood again. I will say I am very nervous that I will go back hyper during that time and into Afib. I even called the endo twice just to make sure we were making the right move about stopping the dose instead of cutting back but she said stop.

You may also like...